# SDR HNAA2024030100167

- Difficulty date: February 29, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IRREGULARITY, DURING T/O ROLL E1 REV DISAGREE MESSAGE, ABORTED T/O AT ABOUT 70 KTS. CREW PERFORMED TR ACUATION CHECK WITH NO DEFECTS NOTED.  IRREGULARITY CLEARED USING NORMAL CREW PROCEDURES.
